# SDR 2024FA0000343

- Difficulty date: April 27, 2024
- Submitted: May 3, 2024
- Operation: General aviation
- Aircraft: N75MG
- Make and model: Cirrus SR22
- Aircraft serial: 0657
- Aircraft time: 2,827 hours
- Engine: Cont IO550N
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Burned
- Location: Zone 200
- Part time: 2,827 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COMPLETE ELECTRICAL FAILURE EN-ROUTE FROM KGTF TO 6S8. STARTED WITH ATC REPORTING MODE C FAILURE; RECYCLED TRANSPONDER. ATC UNABLE TO RECEIVE MODE C; AVIONICS POWER RECYCLE. PANEL LIGHTS FLASHED, GPS/MFD/PFD FLICKERED. BATTERY AND ALTERNATOR GAUGES OK FOR APPROX. 1 MIN THEN BATTERY VOLT INDICATED <20 VOLTS. REPORTED TO ATC INTERMITTENT POWER ISSUES. MFD/PFD/NAV/COMM ONLINE BRIEFLY AS TROUBLESHOOTING INITIATED. CIRCUIT BREAKERS POPPED, ELECTRICAL SYSTEMS ALL OFFLINE WITH LOSS OF FLAPS, TRIM CONTROL, NAV, AND COMM. TURNED OFF ALL ELECTRICAL (BAT1, BAT2, ALT1, ALT2), AND NAVIGATED TO 6S8 WITH FOREFLIGHT/CELLULAR. AVIATED WITH LITHIUM-POWERED BACKUP OF AIRSPEED/ATTITUDE/ALTITUDE. MADE TRAFFIC CALLS WITH HANDHEAD RADIO AT NON-TOWERED 6S8. LANDED WITHOUT FLAPS OR TRIM CONTROL. MECHANIC INVESTIGATED AND SAW BURNED-OUT/CHARRED MCU.
